Казанский (Приволжский) федеральный университет, КФУ
КАЗАНСКИЙ
ФЕДЕРАЛЬНЫЙ УНИВЕРСИТЕТ
 
RSS Ins Вконтакте twitter facebook
ON THE EQUIVALENCE OF FIRST-ORDER ABEL EQUATIONS WITH COEFFICIENTS DEPENDING ON THE CONTROL PARAMETER
Форма представленияСтатьи в зарубежных журналах и сборниках
Год публикации2020
Языканглийский
  • Шурыгин Вадим Вадимович, автор
  • Библиографическое описание на языке оригинала Shurygin, V.V. On the Equivalence of First-Order Abel Equations with Coefficients Depending on the Control Parameter. J Math Sci 248, 505–510 (2020). https://doi.org/10.1007/s10958-020-04891-1
    Аннотация In this paper, we have found necessary and sufficient conditions under which two Abel equations with coefficients depending on a control parameter are locally equivalent with respect to the same pseudogroup of feedback transformations. These conditions are formulated in terms of differential invariants.
    Ключевые слова Abel equations, differential invariants, feedback transformation, control parameter
    Название журнала Journal of Mathematical Sciences
    Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на эту карточку https://repository.kpfu.ru/?p_id=234923

    Полная запись метаданных